# SDR CA150520012

- Difficulty date: May 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 32,826 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CYLINDER HEAD CRACK AND SUBSEQUENT PARTIAL SEPARATION.
